zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Self-adjoint sub-classes of third and fourth-order evolution equations. (English) Zbl 1219.35048
Summary: A class of self-adjoint quasilinear third-order evolution equations is determined. Some conservation laws of them are established and a generalization on a self-adjoint class of fourth-order evolution equations is presented.
MSC:
35G25Initial value problems for nonlinear higher-order PDE
References:
[1]Bozhkov, Y. D.; Freire, I. L.: Conservations laws for critical Kohn – Laplace equations on the Heisenberg group, J. nonlinear math. Phys. 15, 35-47 (2008) · Zbl 1161.35001 · doi:10.2991/jnmp.2008.15.1.4
[2]Bozhkov, Y.; Freire, I. L.: Special conformal groups of a Riemannian manifold and the Lie point symmetries of the nonlinear Poisson equations, J. diff. Eqn. 249, 872-913 (2010) · Zbl 1194.35145 · doi:10.1016/j.jde.2010.04.011
[3]Bruzón, M. S.; Gandarias, M. L.; Ibragimov, N. H.: Self-adjoint sub-classes of generalized thin film equations, J. math. Anal. appl. 357, 307-313 (2009) · Zbl 1170.35439 · doi:10.1016/j.jmaa.2009.04.028
[4]Cherniha, R. M.: New ansätze and exact solutions for nonlinear reaction-diffusion equations arising in mathematical biology, Symmetry nonlinear math. Phys. 1, 138-146 (1997) · Zbl 0954.35038
[5]Güngor, F.; Lahno, V. I.; Zhdanov, R. Z.: Symmetry classification of KdV-type nonlinear evolution equations, J. math. Phys. 45, 2280-2313 (2004) · Zbl 1071.35112 · doi:10.1063/1.1737811
[6]Ibragimov, N. H.: Lie group analysis of differential equations, Lie group analysis of differential equations 3 (1996)
[7]Ibragimov, N. H.: A new conservation theorem, J. math. Anal. appl. 333, 311-328 (2007) · Zbl 1160.35008 · doi:10.1016/j.jmaa.2006.10.078
[8]Ibragimov, N. H.: Quasi-self-adjoint differential equations, Archives ALGA 4, 55-60 (2007)
[9]Freire, I. L.: Conservation laws for self-adjoint first order evolution equations, J. nonlin. Math. phys. 18 (2011) · Zbl 1219.35228 · doi:10.1142/S1402925111001453
[10]Freire, I. L.: On the paper ”symmetry analysis of wave equation on sphere” by H. Azad and M.T. Mustafa, J. math. Anal. appl. 367, 716-720 (2010) · Zbl 1191.35026 · doi:10.1016/j.jmaa.2010.01.013
[11]Naz, R.; Mahomed, F. M.; Mason, D. P.: Comparison of different approaches to conservation laws for some partial differential equations in fluid mechanics, Appl. math. Comput. 205, 212-230 (2008) · Zbl 1153.76051 · doi:10.1016/j.amc.2008.06.042
[12]Ott, E.; Sudan, R. N.: Nonlinear theory of ion acoustic waves with Landau damping, Phys. fluids 12, 2388-2394 (1969) · Zbl 0193.58203 · doi:10.1063/1.1692358
[13]Qu, C.: Symmetries and solutions to the thin film equations, J. math. Anal. appl. 317, 381-397 (2006) · Zbl 1091.35004 · doi:10.1016/j.jmaa.2005.07.040
[14]Yasar, E.: On the conservation laws and invariant solutions of the mkdv equation, J. math. Anal. appl. 363, 174-181 (2010) · Zbl 1180.35471 · doi:10.1016/j.jmaa.2009.08.030
[15]Zabusky, N. J.; Kruskal, M. D.: Interaction of ”solutions” in a collisionless plasma and the recurrence of initial states, Phys. rev. Lett. 15, 240-243 (1965) · Zbl 1201.35174 · doi:10.1103/PhysRevLett.15.240 · doi:http://staff.ustc.edu.cn/~jzheng/PhysRevLett_15_0240.pdf